1 doctor weighed in:

Is there a difference between the headtotoe rash sometimes caused from the MMR shot and the amoxicillin anitbiotic rash on a 1year old?

1 doctor weighed in
Dr. Peter Karsant
Dentistry

In brief: YES

The MMR rash is a reaction to the contents of the vaccine and is not an allergic reaction.
The rash from the amox is an allergic reaction and if your child is taking the drug you should stop the drug and see your md asap. If your child had the vaccine after starting the amox see your md anyway to be safe and sure of the cause.

In brief: YES

The MMR rash is a reaction to the contents of the vaccine and is not an allergic reaction.
The rash from the amox is an allergic reaction and if your child is taking the drug you should stop the drug and see your md asap. If your child had the vaccine after starting the amox see your md anyway to be safe and sure of the cause.
Thank
Get help from a real doctor now
Dr. Cindy Juster
Board Certified, Pediatrics
35 years in practice
2M people helped
Continue
100,000 doctors available